Nagoya Mathematical Journal

First Chern class and holomorphic tensor fields

Shoshichi Kobayashi

Full-text: Open access

Article information

Nagoya Math. J. Volume 77 (1980), 5-11.

First available: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32L20: Vanishing theorems


Kobayashi, Shoshichi. First Chern class and holomorphic tensor fields. Nagoya Mathematical Journal 77 (1980), 5--11.

Export citation


  • [1] T. Aubin, Equations du type Monge-Ampere sur le varietes kaehleriennes com- pactes, C. R. Acad. Sci. Paris 283 (1976), 119-121.
  • [2] M. Berger, Sur les groupes d'holonomie homogene des varietes a connexion affine et des varietes riemanniennes, Bull. Soc. math. France 83 (1955), 279-330.
  • [3] S. Kobayashi, On compact Kaehler manifolds with positive definite Ricci tensor, Ann. Math. 74 (1961), 570-574.
  • [4] The first Chern class and holomorphic symmetric tensor fields, to appear in J. Math. Soc. Japan 32-2 (1980).
  • [5] M. Raynaud, Fibres vectoriels instables –Applications aux surfaces (d'apres Bogomolov), Seminaire de Geometrie Algebrique, Orsay 1977/78, Expose No.3.
  • [6] M. Reid, Bogomolov's theorem c 4c2, to appear.
  • [7] K. Yano and S. Bochner, Curvature and Betti Numbers, Annals of Math. Studies No. 32, Princeton Univ. Press, 1953.
  • [8] S. T. Yau, On the Ricci curvature of a compact Kaehler manifolds and the com- plex Monge-Ampere equations, I, Comm. Pure Appl. Math. 31 (1978), 339-411. University of California, Berkeley